Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I was given 10 days 500 mg. Of levofloxacin in

I was given 10 days 500 mg. Of levofloxacin in October of this year. The walk in clinic said I also ,being sick for 6 weeks, had also had the flu. My life at 70 years has been one of neck shoulder and severe back pain. This antibiotic ruined my tendons in my knees (hence knee pain, tendons pain) will this heel shoulder and neck and foot pain?
Wed, 30 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have pneumonia and I am taking levofloxacin 500 mg for 10 days. I am a healthy 57 yr old woman. Is this medication normally prescribed? I have started the medication as of yesterday with no side effects, but the possible side effects are freaking me out with the possible tendon ruptures even after 6 months from using this drug.

doctor1 MD

I have medication called Levofloxacin 500 MG Tablets. I was given 10 tablets only and was told to take 1 table a day for 10 days for Fever 100.5 or as directed by MD. I told the doctor that I may have a sinus infection because I m smelling an odor that reminds me of old unwashed gym socks. What do you think.

doctor1 MD

I wanted to know if it is safe for a 9 yr old girl with a severe UTI high protein levels in 500 and increasing while taking Levofloxcian 750mg po 1 daily for 10days. They also have her taking prednisone for a on going chest cold since October and now her lungs possibly have fluid in them. This is the 4th UTI in 9 months for this little girl.

Loading Online Doctors....